# SDR SWAA2024121674393

- Difficulty date: December 5, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L-1) EMERGENCY EXIT SIDEWALL LENS FELL OFF<[01] REMOVED & REPLACED SIDEWALL EXIT SIGN ASSAY. IAW M/M 33-51-06 & 33-51-14
